# SDR UPS04842335

- Difficulty date: April 3, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 66,820 hours, 26,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-1, STA 1240-1260 L35L INTERCOSTAL DENTED.  REMOVED INTERCOSTAL IAW DC8 SRM 51-1-21 & 51-1-20D MATERIAL ID & FAB OF NEW PART IAW DAC DWG 49758507, HEAT TREATED PART REF LOAD HT041904 -3. ALODINE & PRIMED INTERCOSTAL IAW DC8 SRM 51-1-8. INSTALLED INTERCOSTAL IAW DC8 SRM 51-1-20D.
